Show simple item record

dc.contributor.authorHunter, Jeffrey J.
dc.date.accessioned2013-05-15T02:43:08Z
dc.date.available2013-05-15T02:43:08Z
dc.date.issued2005
dc.identifier.citationHunter, J.J. (2005), Markovian queues with correlated arrival processes, Research Letters in the Information and Mathematical Sciences, 7, 1-17en
dc.identifier.issn1175-2777
dc.identifier.urihttp://hdl.handle.net/10179/4448
dc.description.abstractIn an attempt to examine the effect of dependencies in the arrival process on the steady state queue length process in single server queueing models with exponential service time distribution, four different models for the arrival process, each with marginally distributed exponential interarrivals to the queueing system, are considered. Two of these models are based upon the upper and lower bounding joint distribution functions given by the Fréchet bounds for bivariate distributions with specified marginals, the third is based on Downton’s bivariate exponential distribution and fourthly the usual M/M/1 model. The aim of the paper is to compare conditions for stability and explore the queueing behaviour of the different models.en
dc.language.isoenen
dc.publisherMassey Universityen
dc.subjectMarkovian queuesen
dc.titleMarkovian queues with correlated arrival processesen
dc.typeArticleen


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record